# SDR 2005UALA00384

- Difficulty date: April 21, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N176UA
- Make and model: Boeing 747422
- Aircraft serial: 24383
- Aircraft time: 55,190 hours, 6,315 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Part number: 964312
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER LEVEL-OFF A/C LEAK RE-DEVELOPED AND SLOW STEADY PRESSURE DROP.  LOCATED OXYGEN HOSE LEAK AT PRESSURE REGULATOR.  REPLACED HOSE AND SERVICED CREW OXYGEN BOTTLE.
